# SDR ASAA2024122754917

- Difficulty date: December 27, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 51,575 hours, 15,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED R2 EXTERIOR EMERGENCY LIGHT IAW B737NG AMM 33-51-04-960-801. OPS CHECK GOOD.
